# SDR FDEA201212144300

- Difficulty date: December 14, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559059
- Condition: Corroded
- Location: Bs 1259
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1259, RBL 64 CREASE BEAM HAS CORROSION.  CORROSION REMOVED IAW SRM 51-10-02, REV 107.  FOUND EXCEED 10 PERCENT LIMIT IAW SRM 53-30-13, ALLOWABLE DAMAGE 1, FIG 101, REV 107.  REPAIR CARRIED OUT IAW EA F-5310-162909.
